Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Can flagystatin lead to side effects including pimples and pain in genital area ?

i havent seen a doctor yet and i know i have yeast infection . i used flagystatin for 3 nights and after that i saw some results and decided to go for a brazilian wax, i didnt know that my period is already due, after that i have a lot of pimples with pus around my genital are even in my clitoris .. what drug can i use? it hurts and i think i have fever. thank you
Asked On : Wed, 14 Mar 2012
Answers:  2 Views:  406
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Thanks for choosing HCM.,

I gone through Ur history..,

Pimples with pus.....usually these are..,

not pimples ., It is bacterial infection..,

called...Follicular dermatitis..,

It is due to irritation Brazilian wax and..,

some sort of creams will give this picture..,

Don't remove pubic hairs by shaving or waxing..., will irritate the hairbuds produce Follicultis.,

only trimming by trimmer is advisable.,

1) Tab..Azithromycin 250 mg for 7 days..,

2) Tab levocetrizine daily for 7 days..,

3) clobetasol, Miconazole and gentamycin cream..,

apply around vagina..,

4) Clotrimazole vaginal gel apply in the vagina..,

night times...,ok..good luck.,

ok...good luck.,
Answered: Wed, 14 Mar 2012
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response

Welcome to HCM,

It seems that you got some bacterial infection due to itching.

You have got fungal infection too.

Go for antibiotic medicines for 3-5 days.

Then you can go for oral anti fungal tablets like Flucanozole 150 mg once in a week for 4 weeks.

Keep local hygiene clean and healthy.

Avoid waxing for some time.

Ok and bye.
Answered: Wed, 14 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor